# SDR DALA2024032203655

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,876 hours, 44,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 FOUND AFT LEFT SECTION OF EMERGENCY LTS INOP. CORRECTIVE ACTION: REPLACED M736 AFT LEFT EMER LT BATTERY PACK AND CHARGER PER B757 AMM 33-51. NOW OPS CK GOOD. (5835380)
